Alert archive / Louisiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 61, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 3, 2018, 6:01 PM CDT for Morehouse Parish, Richland Parish, West Carroll Parish, Louisiana. It was in force for 74 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2018, 6:01 PM CDT (23:01 UTC)
- Expired
- Apr 3, 2018, 7:15 PM CDT
- In force
- 74 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Morehouse Parish, LA, Richland Parish, LA, West Carroll Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 170 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 6:11 PM CDT | TSTM WND DMG | 1 Ese Bastrop, LA | A UTILITY POLE WAS BROKEN NEAR THE BASTROP AIRPORT. |
| Apr 3, 6:11 PM CDT | TSTM WND DMG | 2 E Bastrop, LA | UTILITY POLE WAS BROKEN ALONG US 165. |
| Apr 3, 6:20 PM CDT | TSTM WND DMG | 1 W Bastrop, LA | SEVERAL POWER LINES AND TREES DOWN. |
| Apr 3, 6:31 PM CDT | TSTM WND DMG | 9 Nw Mangham, LA | TRAFFIC SIGNAL WAS BLOWN DOWN AT LA 15 AND LA 133. |
| Apr 3, 6:35 PM CDT | TSTM WND GST 90 | 7 Wnw Mangham, LA | A SWATH OF DAMAGING THUNDERSTORM DOWNBURST WINDS WITH SPEEDS UP TO 90 MPH SWEPT THROUGH CENTRAL RICHLAND PARISH ON TUESDAY. THESE HIGH WINDS BLEW DOWN NUMEROUS TREES AND LARGE TREE BRANCHES SURROUNDING LOUISIANA HIGHWAY 15 BETWEEN ALTO AND ARCHIBALD. SEVERAL S |
| Apr 3, 6:40 PM CDT | TSTM WND DMG | 3 N Mangham, LA | A WIRE WAS DOWNED ALONG LYNN CEMETERY RD IN ARCHIBALD. |
| Apr 3, 6:40 PM CDT | TSTM WND DMG | 6 Nw Mangham, LA | MULTIPLE TREES DOWN AROUND ALTO, INCLUDING ONE TREE THAT FELL ON A PARKED CAR. |
| Apr 3, 6:44 PM CDT | TSTM WND DMG | 1 Ene Pioneer, LA | A UTILITY POLE WAS BROKEN ALONG VAUGHAN ST. |
| Apr 3, 6:53 PM CDT | TSTM WND DMG | 4 Ssw Pioneer, LA | POWER LINES DOWN ALONG HWY 577. |
| Apr 3, 6:55 PM CDT | TSTM WND DMG | 6 Wsw Delhi, LA | UTILITY WIRE DOWNED IN THE VICINITY OF FERGUSON RD AND COOPER RD SOUTH OF DUNN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 4:51 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 179 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
258
WUUS54 KJAN 032301
SVRJAN
LAC067-083-123-040015-
/O.NEW.KJAN.SV.W.0061.180403T2301Z-180404T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
601 PM CDT TUE APR 3 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Central Morehouse Parish in northeastern Louisiana...
Richland Parish in northeastern Louisiana...
West Carroll Parish in northeastern Louisiana...
* Until 715 PM CDT
* At 601 PM CDT, severe thunderstorms were located along a line
extending from Farmerville to Calhoun to Sikes, moving east at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Bastrop, Rayville, Mangham, Start, Delhi, Oak Grove, Warden,
Goodwill, Buckner, Darnell, Holly Ridge, Archibald, Alto, Epps, Mer
Rouge, Kilbourne, Forest, Collinston, Pioneer and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3278 9206 3292 9150 3301 9145 3301 9127
3269 9140 3261 9139 3250 9148 3241 9148
3240 9164 3233 9176 3225 9177 3218 9184
3217 9198 3227 9199 3228 9203 3252 9190
3266 9191 3271 9204 3269 9205 3270 9205
TIME...MOT...LOC 2301Z 257DEG 40KT 3269 9227 3240 9226 3218 9235
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
DL3 follow-up statements
316
WWUS54 KJAN 032322
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
622 PM CDT TUE APR 3 2018
LAC067-083-123-040015-
/O.CON.KJAN.SV.W.0061.000000T0000Z-180404T0015Z/
Morehouse LA-Richland LA-West Carroll LA-
622 PM CDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL MOREHOUSE...RICHLAND AND WEST CARROLL PARISHES...
At 621 PM CDT, severe thunderstorms were located along a line
extending from near Sterlington to Monroe to 8 miles north of
Columbia, moving east at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Bastrop, Rayville, Mangham, Start, Delhi, Oak Grove, Warden,
Goodwill, Buckner, Darnell, Holly Ridge, Archibald, Alto, Epps, Mer
Rouge, Kilbourne, Forest, Collinston, Pioneer and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 3278 9206 3292 9150 3301 9145 3301 9127
3269 9140 3261 9139 3250 9148 3241 9148
3240 9164 3233 9176 3225 9177 3218 9184
3217 9198 3227 9199 3228 9203 3252 9190
3266 9191 3271 9204 3269 9205 3270 9205
TIME...MOT...LOC 2321Z 257DEG 40KT 3274 9204 3245 9203 3223 9212
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
DL134
WWUS54 KJAN 032353
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
653 PM CDT TUE APR 3 2018
LAC067-040002-
/O.CAN.KJAN.SV.W.0061.000000T0000Z-180404T0015Z/
Morehouse LA-
653 PM CDT TUE APR 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MOREHOUSE PARISH IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
southeastern Arkansas...and northeastern Louisiana.
LAT...LON 3256 9179 3256 9174 3261 9172 3264 9165
3285 9157 3289 9150 3301 9143 3301 9128
3270 9140 3261 9139 3258 9145 3256 9143
3250 9148 3241 9148 3239 9167 3233 9176
3225 9177 3218 9184 3217 9198 3227 9199
TIME...MOT...LOC 2352Z 257DEG 35KT 3275 9142 3233 9172
$$
LAC083-123-040015-
/O.CON.KJAN.SV.W.0061.000000T0000Z-180404T0015Z/
Richland LA-West Carroll LA-
653 PM CDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR RICHLAND AND WEST CARROLL PARISHES...
At 652 PM CDT, severe thunderstorms were located along a line
extending from near Darnell to near Mangham, moving east at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Law enforcement. Trees and powerlines have been downed
across Morehouse Parish and in the city of Monroe.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Rayville, Mangham, Delhi, Oak Grove, Warden, Goodwill, Buckner,
Darnell, Holly Ridge, Archibald, Alto, Epps, Kilbourne, Forest and
Pioneer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
A Tornado Warning remains in effect for portions of Richland Parish
until 730 PM.
&&
LAT...LON 3256 9179 3256 9174 3261 9172 3264 9165
3285 9157 3289 9150 3301 9143 3301 9128
3270 9140 3261 9139 3258 9145 3256 9143
3250 9148 3241 9148 3239 9167 3233 9176
3225 9177 3218 9184 3217 9198 3227 9199
TIME...MOT...LOC 2352Z 257DEG 35KT 3275 9142 3233 9172
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
DL424
WWUS54 KJAN 040012
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
712 PM CDT TUE APR 3 2018
LAC083-123-040022-
/O.EXP.KJAN.SV.W.0061.000000T0000Z-180404T0015Z/
Richland LA-West Carroll LA-
712 PM CDT TUE APR 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR RICHLAND AND WEST CARROLL
PARISHES WILL EXPIRE AT 715 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
southeastern Arkansas...and northeastern Louisiana.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.
LAT...LON 3256 9179 3256 9174 3261 9172 3264 9165
3285 9157 3289 9150 3301 9143 3301 9128
3270 9140 3261 9139 3258 9145 3256 9143
3250 9148 3241 9148 3239 9167 3233 9176
3225 9177 3218 9184 3217 9198 3227 9199
TIME...MOT...LOC 0012Z 257DEG 40KT 3279 9120 3237 9150
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:23 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Apr 3, 3:23 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
323 PM CDT Tue Apr 3 2018
...SEVERE WEATHER EXPECTED LATE THIS AFTERNOON INTO TONIGHT...
.DISCUSSION...
.Tonight through Wednesday: The primary concern will be the risk of
severe weather for late this afternoon into the overnight hours.
Latest rap and satellite imagery showed an upper trough moving
through the Plains toward the Mississippi Valley. Southwest flow
aloft in flat ridging was observed across the region. On the surface
the combination of low pressure to the west northwest and high
pressure to the east was bring gusty winds mainly across the delta
region. Portions of the delta region were under a wind advisory.
Otherwise a cold front was approaching from the northwest. In the
warm sector readings were in mainly in the upper 70s to lower 80s.
Area radars were picking up some convection across portions of the
ArkLaTex where weather watches were in effect.
For late this afternoon into the overnight hours severe parameter
still look favorable in the latest model runs. The cold front will
be pushing into the northwest delta by early this evening. Latest Hi-
res CAM guidance still shows a QLCS like line that will pass over
the region from late this afternoon into the overnight hours.
Looking at the favorable severe parameters vertical totals upper
20s, midlevel lapse rates around 6.5 to 7.5C, deep layer shear 40 to
55 knots, MUCAPE around 1500 J/KG. While tornadoes cannot be ruled
out, the orientation of the 0-3km shear vectors are not as
supportive for this threat. As we go through the night the
instability will weaken as the QLCS tracks east southeast which is
reflected on the CAM guidance. The primary risks will be golf ball
size, damaging winds, and possible tornadoes. SPC has an enhanced
risk across portions of the northern delta region with a slight risk
elsewhere. Also the latest CAM guidance shows the post frontal gusty
winds across the delta through through 08z. So will extend the wind
advisory for a few more hours until 08z. The cold front will exit
the region prior to dawn. PWATs will be around 1.6 to 1.7 inches
which will may bring some locally heavy down pours. Due to the
progressive nature of this system not expecting any major flooding
concerns.
For Wednesday isolated showers will depart the Pine Belt area early.
A 1025 mb surface high will filter in a cooler airmass across the
region during the day. As far as temperatures are concern cooler
lows will range from the lower 40s to the lower 50s. Highs will
range from the middle 50s northwest to the middle 60s
southeast./17/
.Wednesday night through Monday night...Cold high pressure will
build in over the area Wednesday night behind the cold front.
Temperatures overnight Will fall into the 30s, with some areas
experiencing some patchy frost. This may have to be highlighted
in future HWO/Graphicasts. High pressure ridging will continue to
persist on Thursday from a high centered over the Ohio Valley.
Highs will climb to around 70 degrees across the area. As the
surface flow increases out of the southeast Thursday night into
Friday, so will the moisture. PWATS will climb to 1.3 to 1.5
inches across most of the area by Friday afternoon. Showers and
thunderstorms will be on the increase by Friday afternoon into the
evening hours, as a warm fronts pushes back north, out ahead of
another short wave and associated frontal system that will move
across the area overnight.
The front will sweep south across the area Friday night into
Saturday morning. Currently it looks like there will be enough
shear/instability for the possibility of another round of strong
to severe storms, and this will have to continue to be monitored.
The GFS/ECMWF differ on the timing of the back edge of the precip
on Saturday, with the ECMWF a little slower with moving the
precipitation out of the area. High pressure and dry/cool
conditions will return for Saturday, but the ECMWF/GFS diverge
Sunday night and Monday with a cold front across the area. Both
models have this feature, but the GFS is much stronger and
wetter. Will blend the two models and go with low end chance for
showers through this period. High pressure and dry/cool conditions
will return Monday night. /15/
&&
.AVIATION...
18Z TAF discussion:
VFR ceilings was noted across the region by early afternoon.
Gusty winds was noted across the region especially in the
northwest delta region, where a Wind Advisory is in effect. Winds
have gusted to around 30 to 35 knots. Elsewhere winds have gusted
around 20 to around 25 knots. Expect those conditions to continue
through this evening with the passage of the cold front. The
region should remain dry through the day before showers and storms
associated with a cold front move into the Delta by around
22-00Z. These storms/rain and front will progress south and east
through the late evening into the overnight hours, likely exiting
the Pine Belt by around 09-12Z. Storms will likely bring MVFR to
LIFR ceiling and vis restrictions, as some will also be severe
with damaging winds and hail possible. CLouds will clear from
northwest to southeast behind the front on Wednesday, allowing for
a quick return to VFR conditions. /17/28/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 46 64 39 72 / 98 3 0 0
Meridian 48 64 36 71 / 86 11 0 0
Vicksburg 46 62 40 72 / 98 1 0 0
Hattiesburg 53 68 39 73 / 83 17 0 0
Natchez 47 62 39 73 / 95 3 0 0
Greenville 42 58 38 68 / 96 0 0 1
Greenwood 42 60 38 69 / 98 0 0 1
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 10 PM CDT this evening for MSZ018-019-025-
026-034-035.
LA...None.
AR...Wind Advisory until 10 PM CDT this evening for ARZ074-075.
&&
15Hazardous weather outlook, Apr 3, 2:58 PM CDT, 3 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 258 PM CDT Tue Apr 3 2018 ARZ074-075-MSZ018-019-025-026-034-035-042000- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Washington- Humphreys- 258 PM CDT Tue Apr 3 2018 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Tonight Severe thunderstorms capable of producing mainly damaging wind gusts, but also hail up to golfball size, and a few tornadoes are expected beginning late this afternoon and continuing into this evening. Before and after thunderstorms move into the area, windy conditions are anticipated through this afternoon through tonight across the region. Winds will gust up to 40 to 45 mph at times. This may knock down vulnerable trees and make travel difficult for high profile vehicles. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ027>033-036-042000- Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Holmes- 258 PM CDT Tue Apr 3 2018 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight Severe thunderstorms capable of producing mainly damaging wind gusts, but also hail up to golfball size, and a few tornadoes are expected this evening. Before and after thunderstorms move into the area, windy conditions are anticipated through this afternoon through tonight across the region. Winds will gust up to 40 to 45 mph at times. This may knock down vulnerable trees and make travel difficult for high profile vehicles. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ007>009-015-016-023>026-MSZ037>063-042000- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Attala-Winston-Noxubee- Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren- Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- 258 PM CDT Tue Apr 3 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight Severe thunderstorms capable of producing damaging wind gusts, hail up to golfball size, and a few tornadoes are possible beginning late this afternoon across northeast Louisiana and the Mississippi Delta, before moving south and east through tonight. Before and after thunderstorms move into the area, windy conditions are anticipated this afternoon through the most of the nighttime hours across the region. Winds will gust in the 30 to 40 mph range at times. This may knock down vulnerable trees and make travel difficult for high profile vehicles. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ064>066-072>074-042000- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 258 PM CDT Tue Apr 3 2018 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight Severe thunderstorms capable of producing damaging wind gusts, hail up to golfball size, and a few tornadoes are possible beginning late this afternoon across northeast Louisiana and the Mississippi Delta, before moving south and east through tonight. (https://www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 5:44 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 61 min |
| Apr 3, 6:25 PM CDT | Tornado Warning | JAN | Franklin, Richland | 46 min |
| Apr 3, 6:43 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll | 77 min |
| Apr 3, 6:49 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Madison, Tensas | 56 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.